# SDR TSAA0673055

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- Aircraft time: 19,505 hours, 5,140 cycles
- Engine: Ge CFM567B24
- Engine time: 14,318 hours, 3,774 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Switch
- Condition: Malfunctioned
- Location: Pitot Heat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF THE ENGINE CONTROL LIGHT AND MASTER CAUTION LIGHT ILLUMINATED WHEN THE CREW PRESSED THE TO/GA BUTTON AT 30 KNOTS.   CREW EXECUTED A LOW SPEED REJECTED TAKE OFF AND RETURNED TO GATE WITHOUT FURTHER INCIDENT.   MAINTENANCE PERFORMED AN EEC BITE CHECK PER FIM 73-06-00-810-801 AND RESET THE PITOT HEAT SWITCH.  ALL SYSTEMS GROUND OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
